# SDR DALA2021060703112

- Difficulty date: June 2, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 93,475 hours, 42,263 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flap
- Condition: Out Of Adjust
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 2L DOOR APPEARS TO CLOSE SECURELY BUT DOOR WILL NOT ARM - SEEMS TO BE SOMETHING MECHANICAL PREVENTING ARM LEVER TO MOVE INTO PLACE. CORRECTIVE ACTION: READJUSTED SLIDE FLAP ASSEMBLY, DOOR WOKS AS REQUIRED - C/W RII. (7054518)
